Lyrica reaction?? Need help Please

Discussion in 'Fibromyalgia Main Forum' started by meowee, Jun 10, 2006.

  1. meowee

    meowee New Member

    Hi everyone,
    I went yesterday to my Neuro and he prescribed Lyrica. I start out on 75mg 2 times a day and gradually increase.

    I took my first dose last nite, and I don't know if it is the Lyrica or a coincidence, but about 2 hours later I had terrible arm pain in my right arm.

    I went to bed with heating pad, and today I cant lift my arm without pain. The pain goes from my neck to my thumb.

    I called my Family dr. and he said to stop lyrica and take my norco. If the pain doesnt ease up, get to the ER.

    Has anyone had a Lyrica reaction?

    Thank you all and bless you.
  2. Kimba4318

    Kimba4318 New Member

    I took it a few months back, the room was spinning and i could barely walk due to my equilibrium being very screwed up from it. I did not know where to place my feet on the floors because they were moving sideways & up and down.

    Will not touch that again and I advise you to do the same.

    Good Luck!
    :) Kim
  3. UnicornK

    UnicornK New Member

    I noticed in your profile that you are from Maryland. So am I. Where do you live? You needn't answer if you don't want to. I'll understand. I'm in Bowie. I was the subject of an article on CFS/FM in the Bowie Blade a week or so ago.

    I just started on Lyrica. I'm hoping that it will help because I'm running out of options. I had some dizziness last night, but I'm also just starting Balacet, which is a mild narcotic, and taking Baclofen, a muscle relaxer.

    Take care.

    God Bless.
  4. meowee

    meowee New Member

    and I swear I had the DUMBEST doctor. He had no idea what was wrong with me, as he stood there yawning with his eyes shut. He shrugged off FM and acted as if I was there for free drugs. He argued with me that Norco was not like vicodin. He said "I looked it up and its a b vitamin." I then said, call my dr.

    So, I ended up getting a cortisone shot in my hip and FIVE 10mg percocets. FIVE PILLS

    My fingers are very swollen and I cannot lift my arm.

    My family doctor said get off the Lyrica.

    I am so disgusted now with the medical profession. I am so tired of feeling crummy.

  5. BlueSky555

    BlueSky555 New Member

    Hello meowee,

    I had visit with Rheumy last Monday and started 50 mgs lyrica 3/day. His suggestion: to begin with: 1 at night, the next day 1 in am and 1 at night, then 1 in am, 2nd afternoon, 3rd at bedtime. Well, my headache was worse, and after a couple of days, couldn't take it anymore. I never reached the 3/day.

    I have another appt. with him next Thursday and will let him know. He did tell me that at first, they would make you feel rather drunk until they get into your system, after a while. But nothing else; as a matter of fact, was really positive about the med. He also said there were no drug interactions. All I have to go by is his word. I knew nothing about this med prior to visit.

    I hope you are ok now. I see that you did finally have to visit ER. Keep us informed,

    BlueSky555
  6. Kimba4318

    Kimba4318 New Member

    Hey unicornk - I am practically your neighbor :) Live in the Annapolis area.... Small world! Glad you noticed that!
    Hugs :) Kim